# SDR RAIA201507010001

- Difficulty date: July 1, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 25,607 hours, 23,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR COMING FROM COCKPIT DURING DESCENT.  MAINTENANCE RAN APU, BOTH PACKS, TURNED ON ALL EXTERNAL LIGHTS, COCKPIT LIGHTING, COULD NOT DUPLICATE PROBLEM.
